advertisement
Question
Posted by: Joey Jacobs | 2019/11/11

Burning sensation from feet up to my knees

She is on Pritor and she is not a diabetic, She has this burning feet the burning goes up to her knees. she also gets a Vit B injection monthly. the burning feet is so bad she cannot sleep without a sleeping tablet and only until 4am . SHE ALSO GETS HEADACHES

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/11/14

Hi Joey
It could be the medication causing the burning sensation, or a disturbance in the circulation of the lower limbs. My first thought was also Vit B levels, but it seems to be taken care of. The other possibility is that it is a form of restless legs syndrome. Good luck and I hope that she feels better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement